# SDR R61A2023010600056

- Difficulty date: January 7, 2023
- Submitted: January 7, 2023
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 39,209 hours, 29,672 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frm 88 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - SHEAR CLIP AT FR88 BETWEEN STR27R/28R.  REMOVED AND REPLACED SHEAR CLIP AT FR 88 BETWEEN STGR 27R-28R. REF EMB SRM 51-40-08.
